Leader Ibuprofen Tablets, 200mg, 100ct 096295132236A299

  • Sale
  • Regular price $11.49


Compared to the active ingredients to Advil!

Temporarily relieves minor aches and pains due to:

  • headache
  • muscular aches
  • minor pain of arthritis
  • toothache
  • backache
  • the common cold
  • menstrual cramps

Temporarily reduces fever


Suggested Use: N/A

Active Ingredients: Ibuprofen 200 mg

Inactive Ingredients: colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide

Other Ingredients: N/A